# SDR UIEA2020101602263

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,287 hours, 20,856 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Packing
- Part number: M259881135
- Part serial: NSN
- Condition: Leaking
- Location: Fuel Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NR 1 ENGINE FUEL LEAK.  FOUND FUEL OIL COOLER LINE BROKEN.  R & R LINE, IAW AMM 24-11-10.  LEAK CHECK PENDING.  PERFORMED ENGINE WET MOTOR AND ENGINE RUN UP, NO LEAKS NOTED.  OPERATIONS CHECK NORMAL, IAW 71-00-00 REF LEAK CHECK ONLY.  P/N OFF: 1326M91G01, NSN.  FOUND FUEL LEAK FROM MAIN PUMP STRAINER COVER.  REMOVED AND REPLACED PACKING, ENGINE WET MOTOR AND RUN UP OPERATIONS CHECK GOOD.  NO LEAKS NOTED, IAW AMM 73-11-01 AND 71-00-00.
